Results 1 to 5 of 5

Thread: Rectal jelly

  1. #1

    Rectal jelly

    I'm a C5-6, 16 mo's post. Do my own bowel program every a.m. Use magic bullet, then dig stim. Have to go back and stim again 30 min's later due to major rectal pain & spasms, weird jelly stuff comes out. But now I have to do it AGAIN! What is this? Will it keep increasing? Getting really painful. Help please!

  2. #2
    Betheny,
    The mucous you describe usually appears at the end of bowel evacuation. It's quite common, I have found, with individuals who use enemas, suppositories, and even some oral medications for bowel evacuation. I am wondering why you are having bowel spasms and pain after you are done and then have to go back. Remember, the more digital stim you give the bowel the more spasms you will have. Also, wondering if the magic bullet could be too harsh for you. (SAH)

  3. #3
    this was another post....may have some signifigance to your situation (SAH)
    magic cleanse

    Mike W - Two other posts refer to the cleansing action of Magic Cleanse and both persons are skeptical about its use. Their caution should be heeded. The main ingredient of Magic Cleanse is cascara sagrada, which is a potent laxative. A product such as this can cause AD. For more information on this product see: www.conceptsinconfidence.com CRF

  4. #4

    I get the same thing sometimes and find

    that the culprit is too much dig stim, if I lighten up and take my time more and relax and wait in between each 30 sec to 1 min dig stim I find I do not have this problem as much. It sure is painful though like you said and when I go back afterwords the rectum is totally tightend and all kinds of clear mucous comes out at first, pretty gross and then I have to do bowel care all over again, I hate it when it happens. if I do nothing, I will later on have a mucous accident. it is pretty gross.

    "Life is about how you
    respond to not only the
    challenges you're dealt but
    the challenges you seek...If
    you have no goals, no
    mountains to climb, your
    soul dies".~Liz Fordred

  5. #5
    Senior Member Scorpion's Avatar
    Join Date
    Jul 2001
    Location
    Los Angeles
    Posts
    5,896
    Originally posted by betheny:

    I'm a C5-6, 16 mo's post. Do my own bowel program every a.m. Use magic bullet, then dig stim. Have to go back and stim again 30 min's later due to major rectal pain & spasms, weird jelly stuff comes out. But now I have to do it AGAIN! What is this? Will it keep increasing? Getting really painful. Help please!
    Bethany, you might try half a magic bullet. It sounds like the bullet may be over stimulating. I'm not sure what the pain is other than maybe the bowels contracting when there's nothing really there to push through.

    ~Rus

    "We are not brave because we are free. We are free because we are brave." ~ Rich Ward (Stuck Mojo / Sick Speed)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •